# SDR USAA002123

- Difficulty date: November 25, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 47,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TWO SKIN CRACKS, .5 INCH LONG, EXIT SKIN AFT SERVICE DOOR, ABOVE/BELOW HOLD OPEN HOOK.  INSTALLED DOUBLER PER EA 57045.  (M)
